2014 ICD-9-CM Diagnosis Code 995.4
Shock due to anesthesia, not elsewhere classified
- Billable Thru Sept 30/2015
- Non-Billable On/After Oct 1/2015
- Short description: Shock due to anesthesia.
- ICD-9-CM 995.4 is a billable medical code that can be used to indicate a diagnosis on a reimbursement claim, however, 995.4 should only be used for claims with a date of service on or before September 30, 2015. For claims with a date of service on or after October 1, 2015, use an equivalent ICD-10-CM code (or codes).
- You are viewing the 2014 version of ICD-9-CM 995.4.
- More recent version(s) of ICD-9-CM 995.4: 2015.
Convert to ICD-10-CM
converts approximately to:
- 2015/16 ICD-10-CM T88.2XXA Shock due to anesthesia, initial encounter
- Anesthetic shock - sensitivity
- Colistin adverse reaction
- Death during anesthetic induction
- Isoniazid adverse reaction
- Shock due to anesthesia
- Shock from anesthesia
- Sulfinpyrazone allergy
- Shock due to anesthesia in which the correct substance was properly administered